# SDR SWAA2022022318660

- Difficulty date: September 8, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON LAV SERVICE DOOR PANEL 145AL ALONG INBOARD EDGE AND AFT EDGE AND AROUND AFT LATCH / CORROSION ON LAVATORY SERVICE DOOR PANEL 145AL OUT OF LIMITS DUE TO CORROSION NOT MAINTAINING 20X DISTANCE AWAY FROM HOLES PER AMM 52-40-01-1N-4. REMOVED AND REPLACED LAVSERVICE DOOR PANEL WITH NEW DOOR: 7523161 PER AMM 52-49-07-000-801 AND AMM 52-49-07-400-801 AND AIPC 52-49-07-01. BONDING RESISTANCE CHECKED GOOD PER AMM 52-49-07-400-801 STEP 3.C(1)(E)(1). 57546U 25SEP18 PAINT & STENCIL TO BE ACCOMPLISHED ON CARD T833783.
